Wang Guanxiang, Xu Zhengyuan, Liu Zengrong. An Example of PDE with Two Attractors[J]. Applied Mathematics and Mechanics, 1995, 16(9): 775-780.
Citation: Wang Guanxiang, Xu Zhengyuan, Liu Zengrong. An Example of PDE with Two Attractors[J]. Applied Mathematics and Mechanics, 1995, 16(9): 775-780.

An Example of PDE with Two Attractors

  • Received Date: 1994-12-26
  • Publish Date: 1995-09-15
  • A system of reaction-diffusion equations with two attractors is given in this paper.The construction of the attractors is discussed.
  • loading
  • [1]
    R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Springer-Verlag (1988).
    [2]
    J. Smoller Shock Waves and Reaction-Diffusion Equations, Springer-Verlag(1983).
    [3]
    刘曾荣,徐振源,从具体例子看惯性流形概念的推广,力学学报,24(4), 1992.
    [4]
    B. D. Hassard,Kazarinoff and Y-H Wan, Theory and Applications of Hopf Bifurcation,Cambridge University Press(1981).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1694) PDF downloads(559) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return